# SDR SWAA2019092437161

- Difficulty date: September 19, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 57,984 hours, 28,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33077
- Part serial: BNG9154
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF POSITION.  REPOSITIONED GIRT BAR PER MT.
